# SDR ABXA060222

- Difficulty date: April 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5613917
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR AFT FACE HAD CORROSION AT WING ROOT XRS 5. ACCOMPLISHED REPAIR IAW REA D857-53586-MR, REV. IR AT LEFT WING REAR SPAR.
